Hi...after a successful cardioversion in November 2013 it's back urrgh!!!......I have been in AF again for 3 weeks now. Fortunately my heart

is not as high as last time when I was admitted for 5 days,but never the less seems to be gaining speed by the day. I am still taking Bisaprolol but was taken of the warfrin...should I have been put straight back on the warfrin??. I have an appointment to see my specialist at the beginning of July and have put myself on asprin as a precaution. I work full time and am really struggling I just get so tired and out of breath.

It was so fantastic to have 6 months of feeling normal...I'd forgotten what it was like, and now I'm back to square one....feeling very disappointed and down. Sorry to moan but I feel like nobody understands. Thanks for reading.

6 Replies

  • Soory to hear. Been thru this a couple times myself. Forget the aspirin and get to the gp for warfarin. ASAP. or even A & E.

    I'm sure you'll be fine. But get it sorted.

  • Cardioversion is seldom a cure but it can help in some cases. If you were at risk when you were put on warfarin then I fail to see why you came off it as unless it was purely for the DCCV then your risk remains. Aspirin is useless and you will do yourself more harm than good taking it in this case. Please go and see your GP and discuss anti-coagulation as you will need this before any future intervention anyway and it may improve your chances of an early procedure. You would also do well to contact you specialist and ask if they can bring your appointment forward.

    Oh and we all understand and feel for you.


  • Thank you Bob...it is so nice to have people like you to talk to xxxx

  • So sorry to hear it's back - from reading about everyone's experiences on the forum I know it can return, but it is a shame. Sending hugs! And yes, warfarin not aspirin :)


  • Sorry to hear this Abihel, I have been in AF for 2 weeks now and know how exhausting it is. Do think you should get the Warfarin sorted and July does seem a long time to see someone. Perhaps they can bring it forward. Don't worry about moaning, we all understand, anyway it does you good to have a good old moan. All the best and hope you get sorted soon.

  • Sympathies. Agree with all above posts Abihel, please see someone soon and get an anticoagulant sorted. I used to just accept what was and I was told and have learned in the last few years that he/she who pushes a bit, often gets seen soonest! Moan away here and then go see you GP again and ask what they can do to get you an urgent appointment and tell the just how bad you feel. And keep going back. Very best wishes.

You may also like...